# SDR FDEA200912034337

- Difficulty date: December 3, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 81,847 hours, 14,377 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A7000501
- Condition: Cracked
- Location: 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND APPROX 0.5" IN LENGTH AT CABIN STA. 5-123, LONGERON -4R FWD SECTION EDGE AS MARKED.    REPAIR CARRIED OUT AT CABIN STA 5-123 LONGERON 4R FWD SECTION IAW SRM 53-00-05, FIG 202, REPAIR 1 REV 42, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 108.
